# SDR CA991209036

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727260
- Engine: Pwa JT8D17
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061131
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) COULD NOT RETRACT INBOARD FLAPS PAST 2, USED ALTERNATE FLAPS TO RETRACT, CONTINUED FLIGHT AND AT LANDING USED NORMAL SYSTEM WITHOUT INCIDENT, ON GROUND CYCLED TWICE NORMALLY.   REPLACED FLAP POSITION INDICATOR  PER MM.
